• Previous Article
    Large deviation principle for stochastic Burgers type equation with reflection
  • CPAA Home
  • This Issue
  • Next Article
    A linear, decoupled and positivity-preserving numerical scheme for an epidemic model with advection and diffusion
doi: 10.3934/cpaa.2021193
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Multiple non-radially symmetrical nodal solutions for the Schrödinger system with positive quasilinear term

1. 

School of Mathematics and Statistics, Fujian Normal University, Qishan Campus, Fuzhou 350117, China

2. 

FJKLMAA and Center for Applied Mathematics of Fujian Province(FJNU), Fuzhou, 350117, China

*Corresponding author

Received  June 2021 Early access November 2021

Fund Project: This work was supported by the National Natural Science Foundation of China (11871152) and Key Project of Natural Science Foundation of Fujian (2020J02035)

This paper is concerned with the following quasilinear Schrödinger system in the entire space
$ \mathbb R^{N}(N\geq3) $
:
$ \left\{\begin{aligned} &-\Delta u+A(x)u+\frac{k}{2}\triangle(u^{2})u = \frac{2\alpha }{\alpha+\beta}|u|^{\alpha-2}u|v|^{\beta},\\ &-\Delta v+Bv+\frac{k}{2}\triangle(v^{2})v = \frac{2\beta}{\alpha+\beta}|u|^{\alpha}|v|^{\beta-2}v,\\ & u(x)\to 0,\ \ v(x)\to 0\ \ \hbox{as}\ |x|\to \infty,\end{aligned}\right. $
where
$ \alpha,\beta>1 $
,
$ 2<\alpha+\beta<2^* = \frac{2N}{N-2} $
and
$ k >0 $
is a parameter. By using the principle of symmetric criticality and the moser iteration, for any given integer
$ \xi\geq2 $
, we construct a non-radially symmetrical nodal solution with its
$ 2\xi $
nodal domains. Our results can be looked on as a generalization to results by Alves, Wang and Shen (Soliton solutions for a class of quasilinear Schrödinger equations with a parameter. J. Differ. Equ. 259 (2015) 318-343).
Citation: Jianqing Chen, Qian Zhang. Multiple non-radially symmetrical nodal solutions for the Schrödinger system with positive quasilinear term. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021193
References:
[1]

C. AlvesY. Wang and Y. Shen, Soliton solutions for a class of quasilinear Schrödinger equations with a parameter, J. Differ. Equ., 259 (2015), 318-343.  doi: 10.1016/j.jde.2015.02.030.  Google Scholar

[2]

T. Bartsch and Z. Wang, Existence and multiplicity results for superlinear elliptic problems on $\mathbb R^{N}$, Commun. Partial Differ. Equ., 20 (1995), 1725-1741.  doi: 10.1080/03605309508821149.  Google Scholar

[3]

H. Berestycki and P. Lion, Nonlinear Scalar field equations, Ⅰ, Arch. Ration. Mech. Anal., 82 (1983), 313-346.  doi: 10.1007/BF00250555.  Google Scholar

[4]

G. BonnaudH. BrandiC. ManusG. Mainfray and T. Lehner, Relativistic and ponderomotive self-focusing of a laser beam in a radially inhomogeneous plasma. Ⅰ: paraxial approximation, Phys. Fluids, 5 (1993), 3539-3550.   Google Scholar

[5]

A. Borovskii and A. Galkin, Dynamical modulation of an ultrashort high-intensity laser pulse in matter, J. Exp. Theor. Phys., 77 (1993), 562-573.   Google Scholar

[6]

A. BouardN. Hayashi and J. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Commun. Math. Phys., 189 (1997), 73-105.  doi: 10.1007/s002200050191.  Google Scholar

[7]

H. Brézis and E. Lieb, A relation between pointwise convergence of function and convergence of functional, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[8]

L. Brüll and H. Lange, Solitary waves for quasilinear Schrödinger equations, Expos. Math., 4 (1986), 278-288.   Google Scholar

[9]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: a dual approach, Nonlinear Anal., 56 (2004), 213-226.  doi: 10.1016/j.na.2003.09.008.  Google Scholar

[10]

D. Costa and Z. Wang, Multiplicity results for a class of superlinear elliptic problems, Proc. Amer. Math. Soc., 133 (2005), 787-794.  doi: 10.1090/S0002-9939-04-07635-X.  Google Scholar

[11]

Y. DengS. Peng and J. Wang, Nodal soliton solutions for generalized quasilinear Schrödinger equations, J. Math. Phys., 55 (2014), 051501.  doi: 10.1063/1.4874108.  Google Scholar

[12]

Y. DengS. Peng and J. Wang, Nodal soliton solutions for quasilinear Schrödinger equations with critical exponent, J. Math. Phys., 54 (2013), 011504.  doi: 10.1063/1.4774153.  Google Scholar

[13]

J. Gamboa and J. Zhou, Antisymmetric solutions for a class of quasilinear defocusing Schrödinger equations, Electron. J. Qual. Theory Differ. Equ., 16 (2020), 1-18.  doi: 10.14232/ejqtde.2020.1.16.  Google Scholar

[14]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 2001.  Google Scholar

[15]

C. Huang and G. Jia, Existence of positive solutions for supercritical quasilinear Schrödinger elliptic equations, J. Math. Anal. Appl., 472 (2019), 705-727.  doi: 10.1016/j.jmaa.2018.11.048.  Google Scholar

[16]

S. Kurihura, Large-amplitude quasi-solitons in superfluids films, J. Phys. Soc. Japan, 50 (1981), 3262-3267.  doi: 10.1143/JPSJ.50.3801.  Google Scholar

[17]

P. Lions, The concentration-compactness principle in the calculus of variations, Part 1-2, Ann. Inst. H. Poincaré., 1 (1984), 109-145 and 223–283.  Google Scholar

[18]

H. Liu, Positive solution for a quasilinear elliptic equation involving critical or supercritical exponent, J. Math. Phys., 57 (2016), 159-180.  doi: 10.1063/1.4947109.  Google Scholar

[19]

J. Liu and Z. Wang, Soliton solutions for quasilinear Schrödinger equations Ⅱ, J. Differ. Equ., 187 (2003), 473-493.  doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[20]

J. LiuY. Wang and Z. Wang, Solutions for quasilinear Schrödinger equations via the Nehari method, Commun. Partial Differ. Equ., 29 (2004), 879-901.  doi: 10.1081/PDE-120037335.  Google Scholar

[21]

V. Moroz and J. Schaftingen, Ground states of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.  Google Scholar

[22]

M. PoppenbergK. Schmitt and Z. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. Partial Differ. Equ., 14 (2002), 329-344.  doi: 10.1007/s005260100105.  Google Scholar

[23]

P. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291.  doi: 10.1007/BF00946631.  Google Scholar

[24]

B. Ritchie, Relativistic self-focusing and channel formation in laser-plasma interactions, Phys. Rev. E., 50 (1994), 687-689.   Google Scholar

[25]

E. Silva and G. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var. Partial Differ. Equ., 39 (2010), 1-33.  doi: 10.1007/s00526-009-0299-1.  Google Scholar

[26]

A. Szulkin and S. Waliullah, Sign-changing and symmetry-breaking solutions to singular problems, Complex Var. Theory Appl., 57 (2012), 1191-1208.  doi: 10.1080/17476933.2010.504849.  Google Scholar

[27]

Y. Wang, Multiplicity of solutions for singular quasilinear Schrödinger equations with critical exponents, J. Math. Anal. Appl., 458 (2018), 1027-1043.  doi: 10.1016/j.jmaa.2017.10.015.  Google Scholar

[28]

M. Willem, Minimax Theorems, Birkhäuser, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[29]

W. Zhang and X. Liu, Infinitely many sign-changing solutions for a quasilinear elliptic equation in $\mathbb R^{N}$, J. Math. Anal. Appl., 427 (2015), 722-740.  doi: 10.1016/j.jmaa.2015.02.070.  Google Scholar

show all references

References:
[1]

C. AlvesY. Wang and Y. Shen, Soliton solutions for a class of quasilinear Schrödinger equations with a parameter, J. Differ. Equ., 259 (2015), 318-343.  doi: 10.1016/j.jde.2015.02.030.  Google Scholar

[2]

T. Bartsch and Z. Wang, Existence and multiplicity results for superlinear elliptic problems on $\mathbb R^{N}$, Commun. Partial Differ. Equ., 20 (1995), 1725-1741.  doi: 10.1080/03605309508821149.  Google Scholar

[3]

H. Berestycki and P. Lion, Nonlinear Scalar field equations, Ⅰ, Arch. Ration. Mech. Anal., 82 (1983), 313-346.  doi: 10.1007/BF00250555.  Google Scholar

[4]

G. BonnaudH. BrandiC. ManusG. Mainfray and T. Lehner, Relativistic and ponderomotive self-focusing of a laser beam in a radially inhomogeneous plasma. Ⅰ: paraxial approximation, Phys. Fluids, 5 (1993), 3539-3550.   Google Scholar

[5]

A. Borovskii and A. Galkin, Dynamical modulation of an ultrashort high-intensity laser pulse in matter, J. Exp. Theor. Phys., 77 (1993), 562-573.   Google Scholar

[6]

A. BouardN. Hayashi and J. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Commun. Math. Phys., 189 (1997), 73-105.  doi: 10.1007/s002200050191.  Google Scholar

[7]

H. Brézis and E. Lieb, A relation between pointwise convergence of function and convergence of functional, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[8]

L. Brüll and H. Lange, Solitary waves for quasilinear Schrödinger equations, Expos. Math., 4 (1986), 278-288.   Google Scholar

[9]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equations: a dual approach, Nonlinear Anal., 56 (2004), 213-226.  doi: 10.1016/j.na.2003.09.008.  Google Scholar

[10]

D. Costa and Z. Wang, Multiplicity results for a class of superlinear elliptic problems, Proc. Amer. Math. Soc., 133 (2005), 787-794.  doi: 10.1090/S0002-9939-04-07635-X.  Google Scholar

[11]

Y. DengS. Peng and J. Wang, Nodal soliton solutions for generalized quasilinear Schrödinger equations, J. Math. Phys., 55 (2014), 051501.  doi: 10.1063/1.4874108.  Google Scholar

[12]

Y. DengS. Peng and J. Wang, Nodal soliton solutions for quasilinear Schrödinger equations with critical exponent, J. Math. Phys., 54 (2013), 011504.  doi: 10.1063/1.4774153.  Google Scholar

[13]

J. Gamboa and J. Zhou, Antisymmetric solutions for a class of quasilinear defocusing Schrödinger equations, Electron. J. Qual. Theory Differ. Equ., 16 (2020), 1-18.  doi: 10.14232/ejqtde.2020.1.16.  Google Scholar

[14]

D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 2001.  Google Scholar

[15]

C. Huang and G. Jia, Existence of positive solutions for supercritical quasilinear Schrödinger elliptic equations, J. Math. Anal. Appl., 472 (2019), 705-727.  doi: 10.1016/j.jmaa.2018.11.048.  Google Scholar

[16]

S. Kurihura, Large-amplitude quasi-solitons in superfluids films, J. Phys. Soc. Japan, 50 (1981), 3262-3267.  doi: 10.1143/JPSJ.50.3801.  Google Scholar

[17]

P. Lions, The concentration-compactness principle in the calculus of variations, Part 1-2, Ann. Inst. H. Poincaré., 1 (1984), 109-145 and 223–283.  Google Scholar

[18]

H. Liu, Positive solution for a quasilinear elliptic equation involving critical or supercritical exponent, J. Math. Phys., 57 (2016), 159-180.  doi: 10.1063/1.4947109.  Google Scholar

[19]

J. Liu and Z. Wang, Soliton solutions for quasilinear Schrödinger equations Ⅱ, J. Differ. Equ., 187 (2003), 473-493.  doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[20]

J. LiuY. Wang and Z. Wang, Solutions for quasilinear Schrödinger equations via the Nehari method, Commun. Partial Differ. Equ., 29 (2004), 879-901.  doi: 10.1081/PDE-120037335.  Google Scholar

[21]

V. Moroz and J. Schaftingen, Ground states of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265 (2013), 153-184.  doi: 10.1016/j.jfa.2013.04.007.  Google Scholar

[22]

M. PoppenbergK. Schmitt and Z. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. Partial Differ. Equ., 14 (2002), 329-344.  doi: 10.1007/s005260100105.  Google Scholar

[23]

P. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291.  doi: 10.1007/BF00946631.  Google Scholar

[24]

B. Ritchie, Relativistic self-focusing and channel formation in laser-plasma interactions, Phys. Rev. E., 50 (1994), 687-689.   Google Scholar

[25]

E. Silva and G. Vieira, Quasilinear asymptotically periodic Schrödinger equations with critical growth, Calc. Var. Partial Differ. Equ., 39 (2010), 1-33.  doi: 10.1007/s00526-009-0299-1.  Google Scholar

[26]

A. Szulkin and S. Waliullah, Sign-changing and symmetry-breaking solutions to singular problems, Complex Var. Theory Appl., 57 (2012), 1191-1208.  doi: 10.1080/17476933.2010.504849.  Google Scholar

[27]

Y. Wang, Multiplicity of solutions for singular quasilinear Schrödinger equations with critical exponents, J. Math. Anal. Appl., 458 (2018), 1027-1043.  doi: 10.1016/j.jmaa.2017.10.015.  Google Scholar

[28]

M. Willem, Minimax Theorems, Birkhäuser, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[29]

W. Zhang and X. Liu, Infinitely many sign-changing solutions for a quasilinear elliptic equation in $\mathbb R^{N}$, J. Math. Anal. Appl., 427 (2015), 722-740.  doi: 10.1016/j.jmaa.2015.02.070.  Google Scholar

[1]

Yinbin Deng, Yi Li, Xiujuan Yan. Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2487-2508. doi: 10.3934/cpaa.2015.14.2487

[2]

Kun Cheng, Yinbin Deng. Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents. Discrete & Continuous Dynamical Systems, 2017, 37 (1) : 77-103. doi: 10.3934/dcds.2017004

[3]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3651-3682. doi: 10.3934/dcds.2021011

[4]

Zuji Guo. Nodal solutions for nonlinear Schrödinger equations with decaying potential. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1125-1138. doi: 10.3934/cpaa.2016.15.1125

[5]

Chungen Liu, Huabo Zhang. Ground state and nodal solutions for fractional Schrödinger-Maxwell-Kirchhoff systems with pure critical growth nonlinearity. Communications on Pure & Applied Analysis, 2021, 20 (2) : 817-834. doi: 10.3934/cpaa.2020292

[6]

Mingwen Fei, Huicheng Yin. Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity. Discrete & Continuous Dynamical Systems, 2015, 35 (7) : 2921-2948. doi: 10.3934/dcds.2015.35.2921

[7]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[8]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[9]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[10]

Xiang-Dong Fang. Positive solutions for quasilinear Schrödinger equations in $\mathbb{R}^N$. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1603-1615. doi: 10.3934/cpaa.2017077

[11]

Edcarlos D. Silva, Jefferson S. Silva. Multiplicity of solutions for critical quasilinear Schrödinger equations using a linking structure. Discrete & Continuous Dynamical Systems, 2020, 40 (9) : 5441-5470. doi: 10.3934/dcds.2020234

[12]

João Marcos do Ó, Abbas Moameni. Solutions for singular quasilinear Schrödinger equations with one parameter. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1011-1023. doi: 10.3934/cpaa.2010.9.1011

[13]

Yongpeng Chen, Yuxia Guo, Zhongwei Tang. Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2693-2715. doi: 10.3934/cpaa.2019120

[14]

Jianqing Chen. A variational argument to finding global solutions of a quasilinear Schrödinger equation. Communications on Pure & Applied Analysis, 2008, 7 (1) : 83-88. doi: 10.3934/cpaa.2008.7.83

[15]

Guofa Li, Yisheng Huang. Positive solutions for critical quasilinear Schrödinger equations with potentials vanishing at infinity. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021214

[16]

Weiwei Ao, Liping Wang, Wei Yao. Infinitely many solutions for nonlinear Schrödinger system with non-symmetric potentials. Communications on Pure & Applied Analysis, 2016, 15 (3) : 965-989. doi: 10.3934/cpaa.2016.15.965

[17]

Dumitru Motreanu, Viorica V. Motreanu, Abdelkrim Moussaoui. Location of Nodal solutions for quasilinear elliptic equations with gradient dependence. Discrete & Continuous Dynamical Systems - S, 2018, 11 (2) : 293-307. doi: 10.3934/dcdss.2018016

[18]

Yinbin Deng, Wei Shuai. Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2273-2287. doi: 10.3934/cpaa.2014.13.2273

[19]

Jianhua Chen, Xianhua Tang, Bitao Cheng. Existence of ground state solutions for a class of quasilinear Schrödinger equations with general critical nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (1) : 493-517. doi: 10.3934/cpaa.2019025

[20]

Hongxia Shi, Haibo Chen. Infinitely many solutions for generalized quasilinear Schrödinger equations with sign-changing potential. Communications on Pure & Applied Analysis, 2018, 17 (1) : 53-66. doi: 10.3934/cpaa.2018004

2020 Impact Factor: 1.916

Article outline

[Back to Top]